# SDR SWAA2019041131608

- Difficulty date: April 2, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 48,357 hours, 28,618 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5310
- Condition: Damaged
- Location: Bs 480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK MECHANICAL DAMAGED BETWEEN BS. 480 TO BS. 520, LBL 45.       R&R SEAT TRACK IAW SRM.
